# SDR SIMA20141014004

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 10,044 hours, 6,436 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT WARNING TRIPLE STROKE RED WARNING AT FL227.  AOM VOL I EMER ABNORMAL PROCEDURES COMPLIED WITH.  DIVERTED AS PRECAUTION, BRAKE OVERHEAT VALUE WENT TO 20.  AFTER GEAR LOWERED IT WAS BRAKE INDICATOR NR 1 LANDING NORMAL.  R & R ANTI-SKID CONTROL UNIT IAW AMM 32-44-06.  OPERATIONS CHECKED GOOD SEE NRWC 546-ABI-01068 FOR DETAILS
